Join the 'Xalkori' group to help and get support from people like you.
We found 8 questions associated with the 'Xalkori' topic.
Posted 15 Nov 2011 by • 1 answer
Documentation indicates possible blurred vision and "floaters". Has anyone experienced this?
Posted 10 Nov 2011 by • 3 answers
Posted 26 Dec 2011 by • 3 answers
I have been taking Xalkori for 3 1/2 weeks, and the severe diarrhea and stomach pain has not subsided. Immodium is not working. Anything I can do?
Posted 3 Mar 2012 by • 1 answer
Posted 25 May 2012 by • 3 answers
I have been taking Xalkori for a month now. I recently started experiencing back pain. I feel that the drug is working since my cough is just about gone, but the back pain concerns me.
Posted 28 Feb 2012 by • 1 answer
mom has been on drug for 2 weeks and has very little appetite and hurts when she swallows.
Posted 4 Feb 2013 by • 1 answer
I started Xalkori 3 weeks ago .Also most food tastes really bad! any suggestions?
Posted 1 Sep 2013 by • 1 answer
... Xalkori as a first line treatment. We stopped first round of chemo in order to take this drug. Has anyone done the same? Or am I a test case here?